# SDR DALA1146560672

- Difficulty date: July 21, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 63,609 hours, 28,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RT SIDE CUSP WEB HAS CORROSION BETWEEN B STA 960 TO 984.  REPAIRED IAW 51-40-05.  AT SAA/SAT ON N/R 163074 W/O 88241620001.
